# SDR UALA2009102303317

- Difficulty date: October 23, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 71,718 hours, 11,635 cycles
- Engine: Pwa PW4060
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 200
- Condition: Stuck
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENG ANTI ICE EICAS LIGHT CAME ON ATTEMPTING TO CLOSE ON GRD.  APPEARS VALVE STUCK OPEN.  REPLACED ENGINE INLET ANTI-ICE VALVE.  OPS CHECK OKAY.
